Search Results

You are looking at 41 - 46 of 46 items for :

  • "best approximation" x
  • Refine by Access: All Content x
Clear All

. [12] Ditzian , Z. 1998 Fractional derivatives and best approximation Acta Math. Hungar. 81 323 – 348 10.1023/A:1006554907440

Restricted access

Fourier Analysis and Approximation Birkhäuser Verlag Basel . [4] Chernykh , N. I. 1967 Best approximation of periodic functions by trigonometric polynomials in L 2

Restricted access

] Ul'yanov , P. L. 1970 Imbedding theorems and relations between best approximation in different metrics Mat. Sb. 81 123 104 – 131 English transl. in

Restricted access

460 Romaguera, S. and Sanchis, M., Semi-Lipschitz functions and best approximation in quasi-metric spaces, J. Approx. Theory 103 (2000), 292-301. MR 2001a :54023

Restricted access

polynomial inequalities with doubling and A ∞ weights, Constr. Approx. , 16 , 37–71. Mastroianni, G. and Totik, V. , Best approximations and moduli of smothness for doubling weights, J. Approx. Theory , 110 , 180

Restricted access

References [1] V. V . Arestov . Approximation of unbounded operators by bounded operators and related extremal problems . Russian Math. Surveys , 51 ( 6 ): 1093 – 1126 , 1996 . [2] V. V . Arestov . On the best approximation of the

Restricted access